VOL. 55 · NO. 4 | Winter 2011
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 55 (4), (Winter 2011)
No abstract available
Articles
Christopher Marks
Illinois J. Math. 55 (4), 1267-1297, (Winter 2011) DOI: 10.1215/ijm/1373636684
KEYWORDS: 11F03, 11F99
Marta Aparicio Arroyo, Oscar García-Prada
Illinois J. Math. 55 (4), 1299-1326, (Winter 2011) DOI: 10.1215/ijm/1373636685
KEYWORDS: 14D20, 14F45, 14H60
Levi Lopes de Lima, Antonio Sousa
Illinois J. Math. 55 (4), 1327-1348, (Winter 2011) DOI: 10.1215/ijm/1373636686
KEYWORDS: 53C42, 53C40
Ondrej Hutník
Illinois J. Math. 55 (4), 1349-1366, (Winter 2011) DOI: 10.1215/ijm/1373636687
KEYWORDS: 28B05, 28B15
Donu Arapura
Illinois J. Math. 55 (4), 1367-1384, (Winter 2011) DOI: 10.1215/ijm/1373636688
KEYWORDS: 14F17, 03C20
V. Blanco, P. A. García-Sánchez, A. Geroldinger
Illinois J. Math. 55 (4), 1385-1414, (Winter 2011) DOI: 10.1215/ijm/1373636689
KEYWORDS: 20M13, 20M14, 13A05
Luo Yi Shi, You Qing Ji
Illinois J. Math. 55 (4), 1415-1422, (Winter 2011) DOI: 10.1215/ijm/1373636690
KEYWORDS: 47C05, 46H35, 47A65, 47A66, 47B15
Isaac Goldbring
Illinois J. Math. 55 (4), 1423-1435, (Winter 2011) DOI: 10.1215/ijm/1373636691
KEYWORDS: 03C40
Andrzej Stós
Illinois J. Math. 55 (4), 1437-1454, (Winter 2011) DOI: 10.1215/ijm/1373636692
KEYWORDS: 60J35, 47D03, 14M17
J. P. Bannon, P. Cade, R. Yang
Illinois J. Math. 55 (4), 1455-1465, (Winter 2011) DOI: 10.1215/ijm/1373636693
KEYWORDS: 32A65, 47A10
Mario Maican
Illinois J. Math. 55 (4), 1467-1532, (Winter 2011) DOI: 10.1215/ijm/1373636694
KEYWORDS: 14D20, 14D22
Daniel Herden, Lutz Strüngmann
Illinois J. Math. 55 (4), 1533-1549, (Winter 2011) DOI: 10.1215/ijm/1373636695
KEYWORDS: 20K15, 20K20, 20K25, 15A36
Haibo Ruan
Illinois J. Math. 55 (4), 1551-1567, (Winter 2011) DOI: 10.1215/ijm/1373636696
KEYWORDS: 20C30, 19A22, 37G40, 37C25
Olena Ostapyuk
Illinois J. Math. 55 (4), 1569-1602, (Winter 2011) DOI: 10.1215/ijm/1373636697
KEYWORDS: 30D05, 32A40, 32H50
Greg Knese
Illinois J. Math. 55 (4), 1603-1620, (Winter 2011) DOI: 10.1215/ijm/1373636698
KEYWORDS: 47A57, 30C15, 42B05
Kurt Foster
Illinois J. Math. 55 (4), 1621-1655, (Winter 2011) DOI: 10.1215/ijm/1373636699
KEYWORDS: 12E10, 12F12, 12F05, 11R09, 20B25, 11R11, 11R20, 11R27, 11B39, 11D57
Qiming Yan
Illinois J. Math. 55 (4), 1657-1668, (Winter 2011) DOI: 10.1215/ijm/1373636700
KEYWORDS: 11J99, 32H30
Backmatter
Illinois J. Math. 55 (4), (Winter 2011)
No abstract available
Back to Top